Macroscopic Limits and Phase Transition in a System of Self-propelled Particles

File Description SizeFormat 
phasetransition_revised.pdfAccepted version314.87 kBAdobe PDFView/Open
Title: Macroscopic Limits and Phase Transition in a System of Self-propelled Particles
Authors: Degond, P
Frouvelle, A
Liu, J-G
Item Type: Journal Article
Issue Date: 1-Jun-2013
URI: http://hdl.handle.net/10044/1/21585
DOI: http://dx.doi.org/10.1007/s00332-012-9157-y
ISSN: 0938-8974
Publisher: SPRINGER
Start Page: 427
End Page: 456
Journal / Book Title: JOURNAL OF NONLINEAR SCIENCE
Volume: 23
Issue: 3
Copyright Statement: © Springer Science+Business Media New York 2012. The final publication is available at Springer via http://dx.doi.org/10.1007/s00332-012-9157-y
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons